Vitamin B supplement causing crash?

So I went to the capital for 4 days to meet a private urologist. During that trip I think my libido was at an all time high since taking fin. Back then I didn’t think that much about PFS at all, besides my mental issues I was only concerned about my penis. He prescribed me Neurobion Forte, a vitamin B complex supplement to fix penile sensitivity issues (even though I knew it wouldn’t help at all), and since then I’ve noticed my skin suddenly changing (perhaps overnight even), my libido completely disappearing, and everything else just going to shit compared to before. I started posting on ph right about after I took it. I have no clue how a week’s worth of vit B supplements could cause this.

2 Likes

Yes bro. Methyl donors. This happens to a lot of people including me. Check out this thread. A warning about SAMe, methylcobalamin, and high-dose B vitamins

2 Likes

It also did awful shit to me. Shrinking of penis. Total muscle loss in a time span of a week. My pssd was bad but after this horrible.

How does that work?

Well. Theory behind this is that it might contribute to the silencing of already silenced genes due to PFS. Genes are overmethylated, and methyl donors worsen this, causing more silencing. Just a theory, no proof. Only thing that is sure, is that a lot of people crash on methyl donors.

Neurobion does contain methyl. Oh well. Any hopes of undoing it or does it improve with time?

yes. I have spoken to several who crashed on normal b12 doses, just like you. I crashed on betaine HCL, also just normal doses, crashed me hard.

Neurobion does contain methyl. Oh well. Any hopes of undoing it or does it improve with time?

Similar thing happened to me after B1, B6, vit C, B complex IVs. Skin dried out and started to sag, connective tissue and collagen damage, dehydration, weakness, muscle loss, insomnia, worsening cfs and many more.

Any improvements? How can the same thing happen to former fin as well as AD users?

I don’t know but maybe pssd and pfs is the same issue with a few variations. I’m woman, never took finasteride. I’m 1 year out almost from IVs, not well yet or back to how I was before :frowning: there was some improvement though

Yeah both can be related to androgen deprivation, they both cause this. And no i dont have improvements with this sadly. Dubya, another sufferer, said that after 4 months he saw improvements and after the first year he felt he recovered from this crash mostly.

Ape, what are your main symptoms that came with your crash?

Insomnia, libido that was left gone, penis shrunk to oblivion, very bad derealisation (everything is dizzy), bed bound now, worsening of anhedonia, severe muscle loss, lost all in a timespan of 2 weeks. Just overall a very significant worsening. How are you now?

When I can sleep I’m better and I feel my body regenerating. So this is my nr 1 aim. Needed to stop exercise and everything demanding to my system. Still long way to go I fear.

1 Like

Does anyone know whether there are supplements or foods to reverse gene silencing?